Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Obstetrics

Question: on clomid and 17 days late


 *lucy* - Fri Feb 11, 2005 1:30 pm

I am just a little worried because this is my second month on clomid. The first month was 100mg day 3-7w/hcg trigger shot and the second month was 150mg 3-7 no trigger shot. The thing that worries me is that my flow the first month was extremely heavy with huge amounts of tissue discharge. My flow started exactly on day 27 (1/25/05) of my cycle which was pretty much normal. I am usually a few days late or early it doesn't normally come exactly on time, but I have never been 17 days late. I am wondering if there could be something wrong with me or the clomid might be affecting my body negatively. I have taken 2 hpt's and they both of come out negative. My question is should I wait a while longer to see what happens or try to see my doctor?

*lucy*
 hollyndays - Fri Feb 11, 2005 7:03 pm

Hi Lucy: It's possible you could be pregnant. You should test 2 weeks post ovulation so that there is enough hcG in your urine to show up in the test. The below reference may be of help. If you don't find your answer here, it would be wise to consult your doctor, and you may also post again on this message board. If you are pregnant, you'll want to consult your doctor anyway. Best of luck to you!

http://www.4woman.gov/faq/pregtest.htm

Holly

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us